# SDR 2015FA0000409

- Difficulty date: August 14, 2015
- Submitted: August 27, 2015
- Operation: General aviation
- Aircraft: N5337T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250249
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 454706
- Condition: Failed
- Location: Mlg
- Part time: 8,147 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHEN HE SELECTED LANDING GEAR UP, THE LANDING GEAR DOWN LIGHTS EXTINGUISHED AND THE LANDING GEAR FAILED TO RETRACT.  THE LANDING GEAR HANDLE WAS THEN PLACED IN THE DOWN POSITION, THE LANDING GEAR DOWN LIGHTS REMAINED EXTINGUISHED.  THE MANUAL EXTENSION CONTROL WAS THEN PULLED WITH NO GHANGE IN LANDING GEAR INDICATION.  ACFT LANDED WITH NO INCIDENT.  ACFT WAS PLACED ON JACKS FOR TROUBLESHOOTING.  THE 5 AMP LANDING GEAR CONTROL CIRCUIT BREAKER WAS FOUND TO BE OPEN INTERNALLY, BREAKER WAS NOT TRIPPED.  INSTALLED NEW CIRCUIT BREAKER PN 454706 AND PERFORMED LANDING GEAR RETRACTION AND EXTENSION CHECKS.
